| Catalog Number |
JC-05400-B |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "anaesthetist used the device set during urology procedure.On manipulation or adjustment of the introducer needle the needle bent.He removed the needle.Opened another pack, which they have been using before and completed the procedure successfully.".
Additional Manufacturer Narrative
(b)(4).